# SDR FDEA202105211357

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N316FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48314
- Aircraft time: 64,696 hours, 24,008 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ABA73991
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK L-1 DOOR AREA FLOOR PANEL, RIGHT NEXT TO MAIN CARGO DOOR CONT,   SHOWING SPONGY AND SUSPECTING DELAM. R/R THE FLOOR PANEL#223AF WITH SCREW PER SRM
